# SDR DALA1013683267

- Difficulty date: June 21, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 34,277 hours, 15,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK ON SHEAR RT SIDE FORWARD OF FR68. REPAIRED IAW SRM 51-31-00, SRM 53-41-14, SRM 51-44-11, SRM 51-27-11, SRM 51-42-11.
